RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 8, Pages 1442–1452 (Mi de7253)  

This article is cited in 11 scientific papers (total in 11 papers)

Integral Equations and Integral-Differential

Some factorization problems for integral operators of convolution type

N. B. Engibaryan, L. G. Arabadzhyan

Institute of Applied Problems of Physics of the Academy of Sciences of Armyanskya SSR

Full text: PDF file (1192 kB)

English version:
Differential Equations, 1990, 26:8, 1069–1078

Bibliographic databases:
UDC: 517.968
Received: 08.02.1988

Citation: N. B. Engibaryan, L. G. Arabadzhyan, “Some factorization problems for integral operators of convolution type”, Differ. Uravn., 26:8 (1990), 1442–1452; Differ. Equ., 26:8 (1990), 1069–1078

Citation in format AMSBIB
\Bibitem{EngAra90}
\by N.~B.~Engibaryan, L.~G.~Arabadzhyan
\paper Some factorization problems for integral operators of convolution type
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 8
\pages 1442--1452
\mathnet{http://mi.mathnet.ru/de7253}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1074277}
\zmath{https://zbmath.org/?q=an:0712.45005}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 8
\pages 1069--1078


Linking options:
  • http://mi.mathnet.ru/eng/de7253
  • http://mi.mathnet.ru/eng/de/v26/i8/p1442

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. N. Enginbarian, “Multiple factorization of convolution-type integral operators”, Comput. Math. Math. Phys., 37:4 (1997), 435–446  mathnet  mathscinet  zmath
    2. L. G. Arabadzhyan, “On a conservative integral equation with two kernels”, Math. Notes, 62:3 (1997), 271–277  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. N. B. Engibaryan, A. Kh. Khachatryan, “Some convolution-type integral equations in kinetic theory”, Comput. Math. Math. Phys., 38:3 (1998), 452–467  mathnet  mathscinet  zmath
    4. A. N. Afyan, A. Kh. Khachatryan, “On analytical and numerical solutions to the radiative transfer problem with a reflecting surface”, Comput. Math. Math. Phys., 41:8 (2001), 1158–1168  mathnet  mathscinet  zmath
    5. Kh. A. Khachatryan, “Application of the albedo shifting method to an integral equation”, Comput. Math. Math. Phys., 42:6 (2002), 870–877  mathnet  mathscinet  zmath
    6. A. Kh. Khachatryan, S. M. Andriyan, “O skachke skorosti razrezhennogo gaza v ramkakh linearizovannoi BGK modeli uravneniya Boltsmana”, Matem. modelirovanie, 16:2 (2004), 31–42  mathnet  mathscinet  zmath
    7. N. B. Engibaryan, “On the fixed points of monotonic operators in the critical case”, Izv. Math., 70:5 (2006), 931–947  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    8. A. G. Barsegyan, “O reshenii uravneniya s dvumya yadrami, predstavlennymi cherez eksponenty”, Ufimsk. matem. zhurn., 3:4 (2011), 28–38  mathnet  zmath
    9. Kh. A. Khachatryan, “On a class of integral equations of Urysohn type with strong non-linearity”, Izv. Math., 76:1 (2012), 163–189  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    10. Kh. A. Khachatryan, “Nontrivial solvability of a class of nonlinear integro-differential equations of second order”, Siberian Adv. Math., 23:4 (2013), 234–249  mathnet  crossref  mathscinet  elib
    11. M. F. Broyan, Kh. A. Khachatryan, “On some nonlinear integral and integro-differential equations with noncompact operators on positive half-line”, Ufa Math. J., 5:2 (2013), 31–42  mathnet  crossref  mathscinet  elib
  • Number of views:
    This page:130
    Full text:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020